# SDR SWAA2024111155806

- Difficulty date: November 2, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 33,708 hours, 16,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH / RH OVERWING AND R1 DOOR EMERGENCY LIGHTS INOP<[01] C/W LH / RH OVERWING AND R1 DOOR EMERGENCY LIGHTS INOP [TTG8Q00WTXMJ];[02] VERIFIED C/W LH / RH OVERWING AND R1 DOOR EMERGENCY LIGHTS INOP [TTG8Q00WTXMJ] AMM 33-51-00-501-NG (EMERGENCY LIGHTS - ADJUSTMENT/TEST - PERMANENT)
